Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Some spectral and quasi-spectral characterizations of distance-regular graphs

Autor
Abiad, A.; Van Dam, E.; Fiol, M.
Tipus d'activitat
Article en revista
Revista
Journal of combinatorial theory. Series A
Data de publicació
2016-10-01
Volum
143
Pàgina inicial
1
Pàgina final
18
DOI
https://doi.org/10.1016/j.jcta.2016.04.004 Obrir en finestra nova
Projecte finançador
Optimización y problemas extremales en teoria de grafos y combinatoria. Aplicacions a les redes de comunicación
Repositori
http://hdl.handle.net/2117/100654 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0097316516300061 Obrir en finestra nova
Resum
In this paper we consider the concept of preintersection numbers of a graph. These numbers are determined by the spectrum of the adjacency matrix of the graph, and generalize the intersection numbers of a distance-regular graph. By using the preintersection numbers we give some new spectral and quasi-spectral characterizations of distance-regularity, in particular for graphs with large girth or large odd-girth. (C) 2016 Published by Elsevier Inc. © <2016>. This manuscript version is made availa...
Citació
Abiad, A., Van Dam, E., Fiol, M. Some spectral and quasi-spectral characterizations of distance-regular graphs. "Journal of combinatorial theory. Series A", 1 Octubre 2016, vol. 143, p. 1-18.
Paraules clau
Distance-regular graph, Eigenvalues, Girth, Odd-girth, Preintersection numbers
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants